On the representation of fuzzy rules in terms of crisp rules

D. Dubois, E. Hüllermeier, H. Prade, Information Sciences 151 (2003) 301–326.

Download
No fulltext has been uploaded.
Journal Article | English
Author
; ;
Publishing Year
Journal Title
Information Sciences
Volume
151
Page
301-326
LibreCat-ID

Cite this

Dubois D, Hüllermeier E, Prade H. On the representation of fuzzy rules in terms of crisp rules. Information Sciences. 2003;151:301-326.
Dubois, D., Hüllermeier, E., & Prade, H. (2003). On the representation of fuzzy rules in terms of crisp rules. Information Sciences, 151, 301–326.
@article{Dubois_Hüllermeier_Prade_2003, title={On the representation of fuzzy rules in terms of crisp rules}, volume={151}, journal={Information Sciences}, author={Dubois, D. and Hüllermeier, Eyke and Prade, H.}, year={2003}, pages={301–326} }
Dubois, D., Eyke Hüllermeier, and H. Prade. “On the Representation of Fuzzy Rules in Terms of Crisp Rules.” Information Sciences 151 (2003): 301–26.
D. Dubois, E. Hüllermeier, and H. Prade, “On the representation of fuzzy rules in terms of crisp rules,” Information Sciences, vol. 151, pp. 301–326, 2003.
Dubois, D., et al. “On the Representation of Fuzzy Rules in Terms of Crisp Rules.” Information Sciences, vol. 151, 2003, pp. 301–26.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar